| Model Number |
24674 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/29/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Reportable based on device analysis completed on 04-apr-2024.It was reported that balloon leakage occurred.The 85% stenosed target lesion was located in the moderately tortuous and severely calcified arteria cruralis.A 5.0 x 40, 135cm mustang balloon catheter was advanced for in a placed stent for dilation.During the procedure, leakage was found during expansion preventing the lesion from being fully dilated in the patient.The procedure was completed with another of the same device.No patient complications were reported.However, device analysis revealed a balloon pinhole located at the distal markerband.
Additional Manufacturer Narrative
Device evaluated by mfr.: returned product consisted of a mustang balloon catheter.A visual examination identified that the balloon was not folded which indicates that the balloon was subjected to positive pressure.A leak test identified a balloon pinhole located at the distal markerband.The rated burst pressure for this device is 24 atmospheres.